# SDR 96UAL900555

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXHAUST COOLING FAN OFF LIGHT ILLUMINATED ON CLIMBOUT.  LIGHT STAYED OFF WHEN SWITCHED TO ALT FAN.  LIGHT STAYED ON UNTIL DESCENT WHEN BOTH NORMAL AND ALT FANS WORKED OK.
